# SDR AALA006126

- Difficulty date: August 6, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59515351
- Condition: Broken
- Location: Aft Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - AFT STAIRWELL EMERGENCY LIGHTING FIXTURE BROKEN.  REPLACED STAIRWELL EMERGENCY LIGHTS, OPS CHECK NORMAL.  (M)
